Stability of a viscoelastic Burgers flow

D. Glenn Lasseigne*, W. E. Olmstead

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

The system of equations proposed by J.M. Burgers to model turbulent flow in a channel is extended to include viscoelastic affects. The stability and bifurcation properties are examined in the neighborhood of the critical Reynolds number. For highly elastic fluids, the bifurcated state is periodic with a shift in frequency.

Original languageEnglish (US)
Pages (from-to)352-360
Number of pages9
JournalSIAM Journal on Applied Mathematics
Volume50
Issue number2
DOIs
StatePublished - 1990

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Stability of a viscoelastic Burgers flow'. Together they form a unique fingerprint.

Cite this